# SDR UALA2010070602412

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 37,051 hours, 9,665 cycles
- Engine: Pwa PW4056
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 41003621600U
- Part serial: 1722
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON EXTENSION FLAP HANDLE MAKES A NOISE & VIBRATION AS IT APPROACHES EACH SELECTED FLAP SETTING. FLAPS HAS A VIBRATION PRIOR TO REACHING A SELECTED POSITION, NO NOISE IN ALTERNATE. PROBLEM ISOLATED TO HYD MOTOR. REPLACED HYDR MOTOR. OPS CKS NORMAL.
